3-Instantons et réseaux de quadriques.

L. Gruson; M. Skiti

Mathematische Annalen (1994)

  • Volume: 298, Issue: 2, page 253-274
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gruson, L., and Skiti, M.. "3-Instantons et réseaux de quadriques.." Mathematische Annalen 298.2 (1994): 253-274. <http://eudml.org/doc/165172>.

author = {Gruson, L., Skiti, M.},
journal = {Mathematische Annalen},
keywords = {moduli space of 3-instantons; nets of quadrics; Grassmannian},
number = {2},
pages = {253-274},
title = {3-Instantons et réseaux de quadriques.},
url = {http://eudml.org/doc/165172},
volume = {298},
year = {1994},

AU - Gruson, L.
AU - Skiti, M.
TI - 3-Instantons et réseaux de quadriques.
JO - Mathematische Annalen
PY - 1994
VL - 298
IS - 2
SP - 253
EP - 274
KW - moduli space of 3-instantons; nets of quadrics; Grassmannian
UR - http://eudml.org/doc/165172
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.